MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. HERO; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

MERIT MEDICAL SYSTEMS INC. HERO; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number 00884450385685
Medical Device Problem Codes Material Separation (1562); Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account reports that the dialysis graft was successfully placed on (b)(6) 2019; in (b)(6) 2021, they found that the device tore and migrated to the ivc, and is lodged in the hip/pelvis area.Removal of the device is pending.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.

Brand Name
HERO
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
MDR Report Key12585720
Report Number1721504-2021-00069
Device Sequence Number3695822
Product Code DSY
UDI-Device Identifier00884450385685
UDI-Public00884450385685
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450385685
Device Catalogue NumberHERO1003
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/08/2021
Supplement Date Received by Manufacturer10/13/2021
Initial Report FDA Received Date10/06/2021
Supplement Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;